Boundary control theory for hyperbolic and parabolic partial differential equations with constant coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 3, pp. 567-580
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1978_4_5_3_567_0,
author = {Littman, Walter},
title = {Boundary control theory for hyperbolic and parabolic partial differential equations with constant coefficients},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {567--580},
year = {1978},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 5},
number = {3},
mrnumber = {507002},
zbl = {0395.35007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1978_4_5_3_567_0/}
}
TY - JOUR AU - Littman, Walter TI - Boundary control theory for hyperbolic and parabolic partial differential equations with constant coefficients JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1978 SP - 567 EP - 580 VL - 5 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1978_4_5_3_567_0/ LA - en ID - ASNSP_1978_4_5_3_567_0 ER -
%0 Journal Article %A Littman, Walter %T Boundary control theory for hyperbolic and parabolic partial differential equations with constant coefficients %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1978 %P 567-580 %V 5 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1978_4_5_3_567_0/ %G en %F ASNSP_1978_4_5_3_567_0
Littman, Walter. Boundary control theory for hyperbolic and parabolic partial differential equations with constant coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 3, pp. 567-580. http://geodesic.mathdoc.fr/item/ASNSP_1978_4_5_3_567_0/
